| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 25-28


Richard F. Ryan
      Results concerning an equation of Goormaghtigh and related topics
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1195 - 1206
      http://dx.doi.org/10.12988/imf.2006.06098

M. Akram
      On properties of fuzzy associative I-ideals in IS-algebras with t-conorms
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1207 - 1216
      http://dx.doi.org/10.12988/imf.2006.06099

M. A. Sharaf
      Stationary one point iteration algorithm of arbitrary order of convergence for solving the distance equation
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1217 - 1226
      http://dx.doi.org/10.12988/imf.2006.06100

M. A. Sharaf
      Homotopy method for optimum performance of multistage rockets
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1227 - 1232
      http://dx.doi.org/10.12988/imf.2006.06101

M. Navanbakhsh, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, Z. Taeb
      Revenue Malmquist productivity index and application in bank branch
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1233 - 1247
      http://dx.doi.org/10.12988/imf.2006.06102

K. K. Nwabueze, A. Choudhry
      Some normal extensions of the Diophantine group
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1249 - 1253
      http://dx.doi.org/10.12988/imf.2006.06103

L. Aggoun, L. Benkherouf
      An insurance model with bonus - malus system
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1255 - 1272
      http://dx.doi.org/10.12988/imf.2006.06104

F. Unlu
      Plemwanal: A communicating computing mathematics generator type
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1273 - 1284
      http://dx.doi.org/10.12988/imf.2006.06105

D. Perrone
      Taut contact circles on H-contact 3-manifolds
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1285 - 1296
      http://dx.doi.org/10.12988/imf.2006.06106

Jenq-Lang Wu, Wei-Yen Wang, Tsu-Tian Lee
      Robust H^\infty output feedback control for discrete-time nonaffine nonlinear systems with structured uncertainties
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1297 - 1312
      http://dx.doi.org/10.12988/imf.2006.06107

B. Cekic, R. Mashiyev, G. T. Alisoy
      On the Sobolev-type inequality for Lebesgue spaces with a variable exponent
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1313 - 1323
      http://dx.doi.org/10.12988/imf.2006.06108

M.R. Darafsheh, Y. Farjami, A. Sadrudini
      On groups with the same set of order elements
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1325 - 1334
      http://dx.doi.org/10.12988/imf.2006.06109

E. Ballico
      Construction of singular surfaces over a finite field
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1335 - 1337
      http://dx.doi.org/10.12988/imf.2006.06110

B. Raja Rao, J. M. Alhumoud, C.V. Damaraju
      Percentile residual life function for a class of life distributions having the "Setting the clock back to zero" property
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1339 - 1358
      http://dx.doi.org/10.12988/imf.2006.06111

A. Golbabai, B. Keramati
      Easy computations to solution of linear Fredholm integral equations
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1359 - 1370
      http://dx.doi.org/10.12988/imf.2006.06112

O. Castillo, N Cazarez, D. Rico, L. T. Aguilar
      Intelligent control of dynamic systems using type-2 fuzzy logic and stability issues
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1371 - 1382
      http://dx.doi.org/10.12988/imf.2006.06113

Chun-I Fan, Chien-Nan Wu, Yung-Cheng Chan
      Cryptanalysis on Tan-Zhu remote password authentication scheme
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1383 - 1390
      http://dx.doi.org/10.12988/imf.2006.06114

N.G. Chegini, A. Golbabaee, R. Mokhtari
      Application of biorthogonal wavelets to preconditioning the 3-fields formulation: Numerical results in nonconforming decomposition
      Int. Math. Forum, Vol. 1, 2006, no. 25-28, 1391 - 1403
      http://dx.doi.org/10.12988/imf.2006.06115


Journals | Books | Author guidelines